Volume 15, Number 2, June 2010

Table of Contents

Articles

COMMON FIXED POINTS OF FOUR MAPPINGS IN A FUZZY METRIC SPACE PDF
T. Veerapandi, T. Tamizh Chelvam, M. Mariappan 165-172
A FURTHER JOURNEY IN THE "TERRA INCOGNITA" OF THE NEWTON-KANTOROVICH METHOD PDF
Filomena Cianciaruso 173-183
SOME GEOMETRIC PARAMETERS AND NORMAL STRUCTURE IN BANACH SPACES PDF
Ji Gao, Satit Saejung 185-192
SOLVABILITY FOR A CLASS OF SINGULAR NONLINEAR THIRD-ORDER BOUNDARY VALUE PROBLEMS WITH DERIVATIVE NONLINEARITY PDF
Yan Sun, Jong Kyu Kim, Yeol Je Cho 193-198
EXISTENCE OF SOLUTIONS FOR NONLINEAR VOLTERRA INTEGRODIFFERENTIAL EQUATION WITH ANALYTIC SEMIGROUP PDF
H. L. Tidke, M. B. Dhakne 199-214
EXISTENCE AND NONEXISTENCE RESULTS OF NONLINEAR SECOND-ORDER m-POINT BVP PDF
Jiqiang Jiang, Lishan Liu, Yonghong Wu 215-228
EXISTENCE OF POSITIVE SOLUTIONS FOR SECOND ORDER SINGULAR IMPULSIVE STURM-LIOUVILLE BVP PDF
Fenghua Yang, Lijun Wang, Haiyan Xu 229-245
SOME GENERALIZATIONS OF POLYNOMIAL INEQUALITIES PDF
A. Liman, W. M. Shah, Shamim Ahmad Bhat 247-260
STABILITY OF FUNCTIONAL EQUATIONS OF SEVERAL VARIABLES DERIVING FROM ADDITIVE AND QUADRATIC MAPS PDF
M. Eshaghi Gordji 261-271
FIXED POINTS AND HYERS-ULAM-RASSIAS STABILITY OF THE QUADRATIC AND JENSEN FUNCTIONAL EQUATIONS PDF
Manar Youssef, Elqorachi Elhoucien, Bouikhalene Belaid 273-284
STRONG CONVERGENCE THEOREMS FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE-TYPE NONSELF-MAPPINGS IN BANACH SPACES PDF
Wariam Chuayjan, Sornsak Thianwan, Boriboon Novaprateep 285-305
SOME REMARKS ON PROXIMAL POINT ALGORITHM IN SCALAR AND VECTORIAL CASES PDF
Marius Durea, Radu Strugariu 307-319
SOME FIXED POINT THEOREMS IN D^* METRIC SPACES PDF
C. T. Aage, J. N. Salunke 321-333
EXISTENCE OF POSITIVE SYMMETRIC SOLUTIONS FOR A CLASS OF SINGULAR SECOND ORDER THREE-POINT BOUNDARY VALUE PROBLEMS PDF
Chengfei Li, Zengqin Zhao, Jie Yan 335-355


ISSN: 1229-1595 (Print), 2466-0973 (Online)